MathSciNet Relay Station
MathSciNet bibliographic data
MR239302 35.97
Brezis, Haïm R.; Stampacchia, Guido Sur la régularité de la solution d'inéquations elliptiques. (French) Bull. Soc. Math. France 96 1968 153–180.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement
HTTP/1.1 200 OK Date: Tue, 22 Aug 2017 08:19:50 GMT Server: Apache WWW-Authenticate: Basic realm="MathSciNet Authentication" Set-Cookie: SID=9c59913e077105a227606ab633ec3390; path=/; expires=Tue, 10-Jun-2031 08:19:50 GMT Content-Language: en Vary: Accept-Encoding,User-Agent Content-Encoding: gzip Keep-Alive: timeout=5, max=99 Connection: Keep-Alive Transfer-Encoding: chunked Content-Type: text/html; charset=UTF-8 59c Wr6>[T!)c[vJ@$$ IQ;; $]@L1SΘ"%vow~ߜܞAj2O./NԂs4>~pu ½Q<6ApvMλ冩5t(yb. C1bB4o%uC4. -rF[zB.iP< l )tI`- * &1ϙ xFLk |D6,1f.s LFg4[;F7PiDlw }@{ǻU+ger(nc]w?8( wʂFgOϮgV~pwso` խhOOѷKAr$1$N`5X@*w;2cVr:׍q_A*ى\0USn# g>¾Wci ZwKrһ LʤZlB("A>|a2HdnKH<'"y &R,r!GЎ> #%/]X |+P ڃ@^G֛*?݊^ņj0~ jשb#Y vD75fr7?ܗjD{ [z$c 'gϤYMDIQx567͇zr}#k5TN P9*$ܧv lU&؈XeqeF& 5,jb9`H lhH_2qfx W,6bF"?Q9&*G&:zJ,pVt?w?XqO`|x`V)1 %gq6/#/]zI]rU>: n1s ~T,L~f#ȸңq̴.2P6>_`\{1hUTA.uJX-$ZÍniQs)DF!?|&ϨnBcI.!u{Uܐ­q(>Qve̙Y<>uвzQ~H 3ZŬBasqr6R[*udSX0SlKv&fի[%g{Fhmu+ܞl)pK#'τ XNC)w:ٮ“y!x*,3/v)3˰_m(| '_prb48/ a Z9Ӆ 0